# SDR SIMA200910304

- Difficulty date: April 10, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 23,062 hours, 22,100 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON FLIGHT 4323, CREW REPORTED DURING APPROACH ENGINE 2 THRUST REVERSER  FAIL MSG ON EICAS.  CREW DECLARED A EMERGENCY.  APPLIED MEL 7801.
